# SDR AU510001440

- Difficulty date: July 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO550*
- Propeller: Mcauly 3AF32C512
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: SM50D7
- Part serial: SFC149
- Condition: Failed
- Location: Dynamic Relay
- Part time: 592 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR RETRACTION SYSTEM DYNAMIC RELAY FAULTY.(OTHER CAUSE: HIGH HOURS ) (CASA# 510001440)
